# SDR 98ZZZX3126

- Difficulty date: August 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3645T
- Make and model: Piper PA60600
- Aircraft serial: 600852816124
- Engine: Lyc IO540K1J5
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Condition: Malfunctioned
- Location: Rt Throttle
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED NO RESPONSE FROM RT THROTTLE CONTROL.  SUSPECT RT THROTTLE CABLE.  CAUSE NOT YET KNOWN.
